# SDR FDEA201006101921

- Difficulty date: June 10, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- Engine: Rroyce RB211*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 641LB
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL NR 641LB, CORROSION FOUND IN THE LOWER   SURFACE AREA.  BLEND AND CHECK LIMIT. RT WING FUEL TANK ACCESS PANEL NO. 641LB REPAIRED IAW EA NR F-2810-135858-FUEL SYS-TANKS-RT WING LOWER SURFACE FUEL TANK ACCESS COVER CORROSION DAMAGED RE-WORK. REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
